# SDR YENA201706290551

- Difficulty date: June 29, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 5417
- Aircraft time: 20,145 hours, 5,926 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018003
- Part serial: 6029
- Condition: Odor
- Location: Ac Bay
- Part time: 45,515 hours, 15,625 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FT 883, JFK-MCO. DIRTY SOCK SMELL IMMEDIATELY AFTER DEPARTURE & THROUGH 8,000 FT ON APPROACH VERY STRONG DIRTY SOCK SMELL AT 5,000 FT. FA'S REPORTED A/C EXTREMELY COLD AT THE SAME TIME. HP VALVES WERE OPEN BOTH TIMES; REMOVED BOTH OZONE FILTERS AS PER AMM 21-51-41 OPS CHK GOOD NO LEAKS NOTED. COMPLIED WITH INFORMATION NOTICE 2017-T015A SECTION C. AIRCRAFT OK FOR SERVICE.
